# SDR CA130920007

- Difficulty date: September 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260007
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT DISPATCHED UNDER MEL WITH CAPTAINS WINDSHIELD HEAT INOPERATIVE. WINDSHIELD HEAT APPEARED TO BE WORKING NORMALLY DURING CLIMB.  PASSING FL245 FOR FL250 THERE WAS A LOUD BANG AND CAPTAINS WINDSHIELD SHATTERED.  CREW MADE AN EMERGENCY DESCENT, PAN CALLED.  ACFT LANDED WITHOUT FURTHER INCIDENT.  PILOT`S WINDSHIELD REPLACED.
